MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

TRIVIDIA HEALTH INC PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number PNDL, 3BV TVH TP 32G 4MMTC 100CT 30/CS YELLOW
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 15-dec-2020 to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated replacement product resolved initial concern, customer states he just wanted to report the defective pen needles.
 
Event or Problem Description
Consumer reported complaint for the pen needles.Husband is calling on behalf of the customer.The customer feels well and did not report any symptoms.The customer did not need any medical intervention related to the use of the product.The package was not open or damaged when received.Customer has been using these pen needles for several weeks, using with compatible products and the pen needles were properly aligned.Customer was concerned the product was unable to administer wife's insulin or inaccurate dispense her insulin.
 
Additional Manufacturer Narrative
Sections with additional information as of 11-feb-2021: d10: device available for evaluation.H3: device evaluated by manufacturer.H6: updated fda's method, result, and conclusion codes.H10: pen needles were returned for evaluation.Defect was detected.Pen needles arrived without protective seal and with inner component bent: can not align or dispense properly.Root cause: rc-076: mishandled by the end user.

Brand Name
PEN NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11085138
Report Number1000113657-2020-00925
Device Sequence Number11652974
Product Code FMI
UDI-Device Identifier00021292012816
UDI-Public(01)00021292012816
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Remedial Action Other,Replace
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2025
Device Model NumberPNDL, 3BV TVH TP 32G 4MMTC 100CT 30/CS YELLOW
Device Catalogue NumberS5H01A32-100TC
Device Lot Number0B620
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2021
Distributor Facility Aware Date12/02/2020
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer01/19/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1